# SDR 2021F00076

- Difficulty date: April 16, 2021
- Submitted: April 16, 2021
- Operation: General aviation
- Aircraft: N540QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0083
- Aircraft time: 3,583 hours, 2,397 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 741331331516
- Condition: Cracked
- Location: Zone 100
- Part time: 3,583 hours, 2,397 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG WHEEL WELL WEB AND UPPER MID FRAME CRACKED.   REPAIR SR-680A-ATA53-25890 DATED: 6/1/2020, CRACK DAMAGE, NOSE LANDING GEAR WHEEL WELL (NWW), FRAME WEB, AND DOUBLERS FS 75. WITH FAA FORM 8100-9 DATED: 6/1/2020.
